# SDR DALA2024081408130

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,170 hours, 39,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 SECTION I REPAIR TO FUSELAGE SKIN AT STA1885 AND S-17R REQUIRES REPETITIVE INSPECTIONS PER SECTION II OF ERA 619908-14 CORROSION. CORRECTIVE ACTION: REF ERA 619908-14. (0495014)
